홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.1)
Gleason''s Problem for harmonic Bloch functions
Boo Rim Choe, Hyungwoon Koo, HeungSu Yi
Pages. 53-57     



On the setting of the half-space $mathbf R^{n-1} imes
(0,infty)$, we investigate some properties of harmonic Bloch functions
and then we
prove that Gleason's problem for the harmonic Bloch space is
solvable.



1. Introduction
2. Reproducing Kernels
3. Proof of Theorem ref{blochglea}



Gleason''s problem, Harmonic Bloch functions, Upper Half-space



31B05, 31B10, 32A35, 30D55